It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board

New here


Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 05-14-2017, 08:25 AM   #1
Bemmy
Newbie
(female)
 
Join Date: May 2017
Posts: 1
Bemmy HB User
New here

Hello. Got a question and forgive me if its been asked before. I was recently diagnosed with GERD. My question is have any of you ever just been sittin there and outta the blue just have a bitter taste envelope your tongue? Just plain bitter and lasts for a while. No acid back washing into your mouth at all. No burping at all just that bitter taste on the tongue. Do you guys think that it is caused from GERD or could it be something other than that say gallbladder?? Let me clarify that I was also diagnosed back in Feb. with gastritis and given a script of Prilosec. I did stop the Prilosec because the gastritis is gone or to my knowledge its gone. Feel better there. Prilosec (20 mg. once a day) has warning issues with the kidneys so I started taking otc famotadine 20 mg. I did have this bitter taste mildly on the Prilosec so I know that switching meds has nothing to do with it.

Thanks for the input and have a blessed day.

 
Reply With Quote
Sponsors Lightbulb
   
Old 06-19-2017, 01:32 AM   #2
rainbowsrock
Senior Veteran
(female)
 
Join Date: Sep 2013
Location: UK
Posts: 1,187
rainbowsrock HB Userrainbowsrock HB Userrainbowsrock HB Userrainbowsrock HB Userrainbowsrock HB Userrainbowsrock HB Userrainbowsrock HB Userrainbowsrock HB Userrainbowsrock HB Userrainbowsrock HB Userrainbowsrock HB User
Re: New here

Hi
I had my gallbladder removed several years ago and also suffer from acid/bile reflux
In my experience you can have the sour taste in the mouth for several reasons. Acid reflux being most common I think
I also personally have a bad taste in the mouth if I have not eaten for a while

If you had gallbladder trouble you would know about it as it's very painful in the area beneath the ribs on your left side. Edited to add NOT left side....right side!

Last edited by rainbowsrock; 06-19-2017 at 02:01 AM.

 
Reply With Quote
Reply Reply




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:49 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!